Skip to main content
MedCalcHub
← Back to Specialties

Emergency Medicine

18 calculators

Rapid assessment calculators for trauma, poisoning, syncope, chest pain, and clinical decision rules in the emergency department.

Related Categories

CURB-65 Score

CURB-65 severity score for community-acquired pneumonia.

Emergency
Open CURB-65 Score

Glasgow Coma Scale

Glasgow Coma Scale.

Emergency
Open Glasgow Coma Scale

Shock Index

Calculates Shock Index from heart rate and systolic blood pressure.

Emergency
Open Shock Index

National Early Warning Score 2 (NEWS2)

National Early Warning Score 2 (NEWS2).

Emergency
Open National Early Warning Score 2 (NEWS2)

Quick SOFA (qSOFA) Score

Quick Sequential Organ Failure Assessment (qSOFA) for identifying patients at high risk of poor outcomes from suspected infection.

Emergency
Open Quick SOFA (qSOFA) Score

Mean Arterial Pressure (MAP)

Calculates Mean Arterial Pressure from systolic and diastolic blood pressure.

Cardiology
Open Mean Arterial Pressure (MAP)

Heart Rate

Calculates heart rate from the number of beats counted over a measured time interval.

Cardiology
Open Heart Rate

PERC Rule

Pulmonary Embolism Rule-Out Criteria (PERC) for identifying patients in whom PE can be safely ruled out without further testing when clinical pre-test probability is low.

Emergency
Open PERC Rule

Wells Score (PE)

Wells criteria for pulmonary embolism — pre-test clinical probability of PE to guide D-dimer testing and imaging.

Emergency
Open Wells Score (PE)

Wells Score (DVT)

Wells criteria for deep vein thrombosis — pre-test clinical probability of DVT to guide D-dimer testing and compression ultrasound.

Emergency
Open Wells Score (DVT)

HEART Score

HEART score for risk stratification of undifferentiated chest pain in the emergency department, predicting 6-week risk of major adverse cardiac events (MACE).

Emergency
Open HEART Score

SIRS Criteria

Systemic Inflammatory Response Syndrome (SIRS) criteria — the presence of two or more criteria (temperature, heart rate, respiratory rate, white blood cell count) indicates SIRS.

Emergency
Open SIRS Criteria

CRB-65

CRB-65 severity score for community-acquired pneumonia risk stratification, usable without laboratory testing (Confusion, Respiratory rate, Blood pressure, age 65+).

Emergency
Open CRB-65

PSI / PORT Score

Pneumonia Severity Index (PSI / PORT score) for 30-day mortality risk stratification in community-acquired pneumonia to guide site-of-care decisions.

Emergency
Open PSI / PORT Score

Revised Trauma Score

Revised Trauma Score (RTS) using coded Glasgow Coma Scale, systolic blood pressure, and respiratory rate to triage trauma patients and predict survival.

Emergency
Open Revised Trauma Score

Parkland Formula

Parkland (Baxter) formula for initial crystalloid resuscitation of adults with thermal burns: 4 mL/kg/%TBSA over 24 hours, with half in the first 8 hours and half over the following 16 hours.

Emergency
Open Parkland Formula

Alvarado Score (Appendicitis)

Risk-stratifies patients with suspected acute appendicitis using the Alvarado (MANTRELS) scoring system. Assists in clinical decision-making regarding imaging, observation, and surgical consultation.

Emergency
Open Alvarado Score (Appendicitis)

Rumack-Matthew Acetaminophen Nomogram

Determines whether N-acetylcysteine (NAC) treatment is indicated following a single acute acetaminophen (paracetamol) ingestion, based on the serum acetaminophen concentration and time since ingestion.

Emergency
Open Rumack-Matthew Acetaminophen Nomogram